I was on medroxy progesterone for 7 days , cause I had 19 days heavy bleeding n with the pills I stop bleeding for 3 days. Once I finished them on the second day I started bleeding heavy with clots again is it normal? ?
I bled for over a month and the specialist gave me Prometrium, to "clear the rest of the bleeding out. Normally, progesterone dominates your cycle from ovulation until it drops right before the onset of your period. When you stopped the pills, your body thought it was time to shed the uterine lining again. Hopefully, after this cycle, you should be more regular. I think this explains it: "Progesterone withdrawal bleeding-In a normal menstrual cycle, declining levels of progesterone triggers menstruation. Norethindrone acetate (brand name Aygestin) and medroxyprogesterone acetate (brand name Provera) may be used to artificially induce progestogen withdrawal bleeding." I have researched progesterone a LOT. I would not accept any artificial progestin medication, only Prometrium,because it is in the bioidentical form as the body's natural hormone. Progestins are linked to cancer and uterine fibroids and all manner of bad things. Look into progesterone creams; used 2 weeks a month, they can really set your system straight if you have "estrogen dominance," which almost every woman does in this society. Look up Dr. John Lee if you want to check it out. Amazon.com has many options to purchase. I like Progestelle. Good luck!
- Progesterone Information for Consumers
- Progesterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Progesterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Aug 2010 • 1 answer
Updated 17 Sep 2015 • 2 answers
Updated 17 Oct 2013 • 1 answer
Updated 5 Sep 2017 • 1 answer
Updated 20 Sep 2016 • 1 answer